MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Model Number RUBELLA IGG
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys rubella igg immunoassay results for 4 patient samples on a cobas pure e 402 analytical unit.For patient 1, the initial rubella igg result was 63.6 iu/ml, interpreted as positive.The sample was sent to a reference laboratory and the result was negative.For patient 2, the initial rubella igg result was 50.1 iu/ml, interpreted as positive.The sample was sent to a reference laboratory and the result was negative.For patient 3, the initial rubella igg result was 23.2 iu/ml, interpreted as positive.The sample was sent to a reference laboratory and the result was negative.For patient 4, the initial rubella igg result was 52.4 iu/ml, interpreted as positive.The sample was sent to a reference laboratory and the result was negative.No questionable results were reported outside of the laboratory.The testing method used by the reference laboratory was requested but not provided.The analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023 and on (b)(6) 2023.Calibration data was acceptable.The qc recovery data provided was acceptable.The patient samples were submitted for investigation.Patient 1's sample leaked during transport and was unable to be tested.Elecsys rubella igg testing was carried out and all four samples gave reactive results.Elecsys rubella igm testing was carried out and all four samples gave non-reactive results.Platelia rubella igg testing was carried out and sample 2 gave a negative result while samples 3, 4, and 5 gave positive results.Mikrogen recomblot rubella igg testing was carried out and sample 2 gave an indeterminate result while samples 3, 4, and 5 gave positive results.All four samples were able to be neutralized.Samples 3, 4, and 5 were able to be confirmed rubella igg positive.Sample 2's enhanced platelia result, three week bands in the mikrogen testing, and successful neutralization are consistent with the initial positive rubella igg result.The reagent performed within specification.The investigation did not identify a product problem.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17073250
Report Number1823260-2023-01878
Device Sequence Number17852911
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRUBELLA IGG
Device Catalogue Number07027770190
Device Lot Number637180
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown